| Catalog Number |
618.60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
An investigator reported in a clinical study that after using a surgical macular lens, a patient experienced subconjunctival bleeding as lens was rubbing on the limbus during surgery.The symptoms were resolved.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The reported event was reported in error.The reported device used during the procedure is used on the anterior surface of the eye to visualize fundus and retinal structures during vitreoretinal surgeries and is not used in the interior of the eye to execute and or perform a surgical action.There is no indication that the device contributed to the event or any allegation that of a device malfunction or deterioration the characteristics or performance in relation to the event.There is no indication of device failure as the device was used and performed as intended.The event "subconjunctival bleeding" does not meet reporting criteria as per applicable regulations because the incident did not directly or indirectly led to a ¿temporary or permanent serious deterioration of a patient's, user's or other person's state of health¿, and ¿did not resulted in permanent impairment of a body function or permanent damage to a body structure; or necessitated medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.¿.No further reports will be reported under mfg report num.3003398873-2023-00062.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The initial report was reported in error.An investigator reported in a clinical study that while using a surgical macular lens a patient experienced ¿subconjunctival bleeding as lens was rubbing on the limbus ¿ during a vitreoretinal surgery.The symptoms were resolved.For this event; this report of ¿subconjunctival bleeding¿ does not meet reporting criteria as per applicable regulations because the incident did not directly or indirectly led to a ¿temporary or permanent serious deterioration of a patient's, user's or other person's state of health¿, and ¿did not resulted in permanent impairment of a body function or permanent damage to a body structure; or necessitated medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.¿.